# SDR HYIA20120817001

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 25,168 hours
- Engine: Cont TSIO520VB
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304R
- Part serial: 0108A013R
- Condition: Failed
- Location: Zone 600
- Part time: 1,442 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED AT APPLICATION OF TAKEOFF POWER, SMOKE BEGAN ENTERING THE COCKPIT FROM THE RT SIDE. TAKEOFF WAS ABORTED AND ACFT WAS SUBSEQUENTLY SHUTDOWN AND EVACUATED.  ON INSPECTION BY MX, SEVERAL PANELS IN COCKPIT WERE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE. TURNED ON ALL SYSTEMS IN ACFT AND STILL NO EVIDENCE OR RECURRENCE OF SMOKE. RAN LT AND RT ENGINES, AND NOTED RIGHT ALTERNATOR OFF LINE, BUT NO SMOKE. INSPECTED RIGHT ALTERNATOR AND FOUND UNIT BURNED INTERNALLY.  INSPECTED ALL ALTERNATOR WIRING FROM ENGINE TO COCKPIT WITH NO DAMAGE FOUND. R & R RT ALTERNATOR AND RT VOLTAGE REGULATOR.
